Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2017 (2017), Article ID 8247925, 14 pages
https://doi.org/10.1155/2017/8247925
Research Article

Geraghty Type Generalized -Contractions and Related Applications in Partial -Metric Spaces

1Department of Applied Sciences, NITTTR, Ministry of HRD, Government of India, Bhopal 462002, India
2Department of Mathematics, NRI Institute of Research & Technology, Bhopal, India
3Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Correspondence should be addressed to R. Wangkeeree; ht.ca.un@wnaibar

Received 31 October 2016; Accepted 6 December 2016; Published 15 March 2017

Academic Editor: Ying Hu

Copyright © 2017 Deepak Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Deepak Singh, Varsha Chauhan, and R. Wangkeeree, “Geraghty Type Generalized -Contractions and Related Applications in Partial -Metric Spaces,” International Journal of Analysis, vol. 2017, Article ID 8247925, 14 pages, 2017. doi:10.1155/2017/8247925